
SINAREST ORAL DROPS 15ML
By CENTAUR PHARMACEUTICALS PRIVATE LIMITED
Contains: CHLORPHENIRAMINE MALEATE 1 MG+PARACETAMO...(See More)

₹ 97.3115% OFF
4 Alternative Available 
Product Summary
Offer Price | ₹ 97.31 |
---|---|
Your Savings | ₹ 17.17 (15% on MRP) |
Medicines with same composition as SINAREST ORAL DROPS 15ML
Safety Advice of SINAREST ORAL DROPS 15ML
References related to SINAREST ORAL DROPS 15ML
- Picon PD, Costa MB, Rafael, et al. Symptomatic treatment of the common cold with a fixed-dose combination of paracetamol, chlorphenamine and phenylephrine: a randomized, placebo-controlled trial. BMC Infectious Diseases. 2013;13(1).
Customer Reviews
Ketan Sarkar
Very good customer approach
Reviewed on 20 Jan 2024
Ketan Sarkar
Reviewed on 20 Jan 2024
Very good customer approach
Neha Pathak
Can get the medicines here on pocket friendly rates !
Reviewed on 10 Feb 2024
Neha Pathak
Reviewed on 10 Feb 2024
Can get the medicines here on pocket friendly rates !
Milind Patel
Very cheap, helpful, friendly service
Reviewed on 10 Feb 2023
Milind Patel
Reviewed on 10 Feb 2023
Very cheap, helpful, friendly service
Mohit Tanna
Best medicine 💊
Reviewed on 30 Jan 2024
Mohit Tanna
Reviewed on 30 Jan 2024
Best medicine 💊
shreyas potdar
Good place to get your generic medicines.
Reviewed on 09 Apr 2024
shreyas potdar
Reviewed on 09 Apr 2024
Good place to get your generic medicines.